# SDR FDEA201501130152

- Difficulty date: January 13, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 311N32616
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT BULKHEAD FITTING FWD & AFT SHEAR PIN BUSHING HOLES  FOUND OUT OF DWG TOLERANCE.  REPAIRED IAW EA F-5450-T0313900 PT 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
